# SDR ASAA0480274

- Difficulty date: April 12, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9936548501
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND CABIN FLOOR PANEL DISBONDING AT SUPPORTS AT FS 200-256.  BOND-REPAIRED PER MM 25-00-00.  (M)
